(Simethicone) capsule, liquid filled
AmerisourceBergen (Good Neighbor Pharmacy) 46122
Active ingredient (in each softgel)
Simethicone 180 mg
- relieves bloating, pressure, or fullness commonly referred to as gas
Stop use and ask a doctor if
If pregnant or breast-feeding,
ask a health professional before use.
Keep out of reach of children.
- swallow one or two softgels as needed after a meal
- do not exceed two softgels per day except under the advice and supervision of a physician
- store between 15-30º C (59-86º F)
- protect from heat and moisture
FD&C red #40*, FD&C yellow #6, gelatin, glycerin, purified water, white printing ink*
*contains one or more of these ingredients
Questions or comments?
Call: 1-877-753-3935 Monday-Friday 9AM-5PM EST
Principal Display Panel
†Compare to Phazyme® Ultra Strength active ingredient
Simethicone, 180 mg
Fast relief of:
Small, easy to swallow
TAMPER EVIDENT: DO NOT USE IF PRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING.
KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION.
*This product is not manufactured or distributed by C.B. Fleet Company Inc., distributor of Phazyme® Ultra Strength.
Distributed By AmerisourceBergen
1300 Morris Drive, Chesterbrook, PA 19087